# SDR 96ZZZX5763

- Difficulty date: August 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4493X
- Make and model: Bolkms BK117A3
- Aircraft serial: S7038
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 40205773
- Condition: Malfunction
- Location: Cockpit
- Part time: 375 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RMI AND HSI CARDS WANDER.
